MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-012-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the tip of the device broke off.No patient involvement or procedural delays were reported with this event.
 
Additional Manufacturer Narrative
The complaint was confirmed based on the device evaluation.Any physical impact to the navigated instrument can cause product damage or operational failure due to battery movement.
 
Event or Problem Description

Brand Name
SMALL POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6577742
Report Number0001811755-2017-01245
Device Sequence Number119236
Product Code HAW
UDI-Device Identifier04546540245113
UDI-Public(01)04546540245113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-012-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1